Journal of Soviet Mathematics

, Volume 19, Issue 1, pp 1060–1067

Homological algebra in pre-Abelian categories

  • A. V. Yakovlev

DOI: 10.1007/BF01476122

Cite this article as:
Yakovlev, A.V. J Math Sci (1982) 19: 1060. doi:10.1007/BF01476122


We construct derived functors in additive categories in which each morphism has a kernel, co-kernel, image, and coimage, but the image and coimage are not necessarily isomorphic. We prove that these derived functors possess the usual properties. The main difficulty is that the 3×3-lemma does not necessarily hold in the categories under consideration.

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • A. V. Yakovlev

There are no affiliations available